# SDR R61A20090044

- Difficulty date: July 21, 2009
- Submitted: September 1, 2009
- Operation: Air carrier
- Aircraft: N824MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000045
- Aircraft time: 11,660 hours, 7,592 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 4A40304
- Part serial: ED0168
- Condition: Unserviceable
- Location: L1 Door
- Part time: 4,036 hours, 2,293 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MTX REPORTS L1 DOOR SLIDE LACES HAD STARTED TO COME UN-DONE AND THE SLIDE WAS COMING OUT OF THE BAG.  MAINTENANCE REMOVED AND REPLACED THE L-1 DOOR SLIDE PER EMB AMM.  A/C WAS THEN RELEASED BACK INTO SERVICE.
